Tesamorelin and burning

RicFlair

Explorer
Joined
Apr 15, 2026
Messages
68
Reaction score
22
Location
United States
My Tesa kit arrived today, so I mixed it with Hospira BAC, gave it time to dissolve completely, then injected my first dose. Right away there was a stinging sensation in the abdomen around the injection site, and from what I read this happens often, including in studies. For anyone who has used it for a while: are you still having these reactions? If yes, what do you do to ease them? I injected just before a hot shower, which made a big difference, but I'm curious what other options exist if I need them.
 
I'd also like to mention that it left me with a minor bruise, and I'm curious whether that's to be expected as well? It isn't severe, only quite slight.
 
There's a stinging sensation I experience from it, and it hasn't gone away. It was only somewhat spicy, really. Going with a longer needle does the trick. The nearer to the skin, the more it stings.
 
Cannonball72 said:

What ratio are you using, in mg per ml? And what's the IU count?
I considered that it could explain the burning sensation, but right now I have 2 ml BAC in a 10 mg vial, so I took 1 mg, which works out to 20 iu
 
That burn is normal — think of it as a spicy sensation. After a 12 week run, I noticed a mild histamine response: a little welt plus itching. Because I dosed right before sleep, it had cleared up every time by the morning.
 
RicFlair said:

My Tesa kit arrived today, so I mixed it with Hospira BAC, gave it time to dissolve completely, then injected my first dose. Right away there was a stinging sensation in the abdomen around the injection site, and from what I read this happens often, including in studies. For anyone who has used it for a while: are you still having these reactions? If yes, what do you do to ease them? I injected just before a hot shower, which made a big difference, but I'm curious what other options exist if I need them.
On my RS, I've been dosing a Tesa / Ipa combo. Every injection contains 2mg Tesa plus roughly 545mcg Ipa. According to the RS, it's spicy enough that the glute is where they pin it. There's a bit of stinging, along with welts and itching that last a while. As for reconstitution numbers: 2ml BAC added to a 10mg vial (actual content 11+mg), meaning 2mg works out to 36 units. Usually a 1/2 inch pin is what gets used.
 
Twowheelr2 said:

RicFlair said:

My Tesa kit arrived today, so I mixed it with Hospira BAC, gave it time to dissolve completely, then injected my first dose. Right away there was a stinging sensation in the abdomen around the injection site, and from what I read this happens often, including in studies. For anyone who has used it for a while: are you still having these reactions? If yes, what do you do to ease them? I injected just before a hot shower, which made a big difference, but I'm curious what other options exist if I need them.
On my RS, I've been dosing a Tesa / Ipa combo. Every injection contains 2mg Tesa plus roughly 545mcg Ipa. According to the RS, it's spicy enough that the glute is where they pin it. There's a bit of stinging, along with welts and itching that last a while. As for reconstitution numbers: 2ml BAC added to a 10mg vial (actual content 11+mg), meaning 2mg works out to 36 units. Usually a 1/2 inch pin is what gets used.
That's a good point — since reta is already going into my abdomen, maybe I should switch and put these in my glute. With reta I have 0 reaction at all; it goes in completely smooth and I'm really happy with it.
 
RicFlair said:

Twowheelr2 said:

RicFlair said:

My Tesa kit arrived today, so I mixed it with Hospira BAC, gave it time to dissolve completely, then injected my first dose. Right away there was a stinging sensation in the abdomen around the injection site, and from what I read this happens often, including in studies. For anyone who has used it for a while: are you still having these reactions? If yes, what do you do to ease them? I injected just before a hot shower, which made a big difference, but I'm curious what other options exist if I need them.
On my RS, I've been dosing a Tesa / Ipa combo. Every injection contains 2mg Tesa plus roughly 545mcg Ipa. According to the RS, it's spicy enough that the glute is where they pin it. There's a bit of stinging, along with welts and itching that last a while. As for reconstitution numbers: 2ml BAC added to a 10mg vial (actual content 11+mg), meaning 2mg works out to 36 units. Usually a 1/2 inch pin is what gets used.
That's a good point — since reta is already going into my abdomen, maybe I should switch and put these in my glute. With reta I have 0 reaction at all; it goes in completely smooth and I'm really happy with it.
I've also injected into my stomach. In the glutes, that kick is milder. Personally, I put GLPS in my belly, while GLOW, MOTSc and Tesa go into my glutes.
 
RicFlair said:

Cannonball72 said:

What ratio are you using, in mg per ml? And what's the IU count?
I considered that it could explain the burning sensation, but right now I have 2 ml BAC in a 10 mg vial, so I took 1 mg, which works out to 20 iu
I add much more liquid than that—20mg into 10ml—and inject the entire 100IU to get a 2mg dose. There's still a slight sting, but it's not painful, doesn't linger, and doesn't bruise.
 
Might just switch to injecting the whole lot into my glutes. GHK-cu already goes in my ass with a 1/2" needle and there's basically no reaction. Some days my lower stomach just feels completely worn out from pinning. I get lumps from Tesa, MOTS-c, and occasionally the Tirz too. That area down there could really use a break.
 
chewonmysac said:

Might just switch to injecting the whole lot into my glutes. GHK-cu already goes in my ass with a 1/2" needle and there's basically no reaction. Some days my lower stomach just feels completely worn out from pinning. I get lumps from Tesa, MOTS-c, and occasionally the Tirz too. That area down there could really use a break.
Same here. On my stomach, Tesa, GHK peps and MOTSc all leave welts. Plus itching.
 
For KLOW, MOTS-C and Tesa I go with 29 gauge 1/2 inch needles.

Tesa should also be diluted to the greatest extent feasible (3mL per 10mg), and blending it is something to avoid at all times.
 
Almost 1 month into tesa for me. It stung in the beginning, but that's completely gone now. My body got used to it 🙃
 
Back
Top